MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATTUNE REV SYSTM HEX ATTACHMNT; DRILL/DRIVER SHAFTS

DEPUY IRELAND - 3015516266 ATTUNE REV SYSTM HEX ATTACHMNT; DRILL/DRIVER SHAFTS
Catalog Number 254600415
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that it was not possible to properly fix the trial augments in the trial tibiae.The threads of the trial appear to be cold welded.Two additional devices were found to be affected during analysis of returned devices.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: h3, h6 investigation summary: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found that the attune rev systm hex attachment had the tip slightly cross-threaded.The observed condition of the device appears to be a result from exposure to unintended forces, such as overtightening, off-axis assembly or prying motions applied during repeated assembly and disassembly with its mating device.A functional test was performed with the returned mating devices, and although the attune rev systm hex attachment exhibited slightly cross-threaded tips, this was successfully assembled without any issues.There were no signs of looseness or difficulties observed during assembly.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the attune rev systm hex attachment would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): quantity manufactured: (b)(4), date of manufacture: 12/30/2024, any anomalies or deviations identified in dhr: none, expiry date: n/a.

Brand Name
ATTUNE REV SYSTM HEX ATTACHMNT
Common Device Name
DRILL/DRIVER SHAFTS
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23349662
Report Number1818910-2025-17913
Device Sequence Number12705416
Product Code HWR
UDI-Device Identifier10603295451280
UDI-Public(01)10603295451280(10)PU230229
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254600415
Device Lot NumberPU230229
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown